# SDR ASAA2013031694193

- Difficulty date: March 16, 2013
- Submitted: March 19, 2013
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 273 hours, 85 cycles
- System (JASC): 4990 · APU Oil System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Apu Oil Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU MAINT LIGHT ILLUMINATED AFTER APU START.  FOUND FAULT CODE 49-91227 (LOW OIL QTY) LOGGED FOUR TIMES SINCE MARCH 10TH IN MX HISTORY LOG.  PERFORMED FIM TASK 49-90, TASK 804 INITIAL EVALUATION.  INTERMITTENT FAULT SINCE THIS FAULT CODE NOT SHOWING ON THE CURRENT STATUS PAGE.  VERIFIED OIL QUANTITY TO BE FULL AT FMC AND AT APU SIGHT GLASS.  INSPECTED WIRE HARNESS FROM P16 TO P10434.  CHECKED RESISTANCE AND MEGGED WIRE HARNESS, NO FAULTS FOUND.  WD 49-94-21 SUGGEST REPLACING OIL QTY LEVEL SENSOR. FIM TASK 49-90, TASK 804. REPLACED OIL LEVEL SENSOR REF MM 49-94-11. OIL LEVEL SENSOR INSTALLATION TEST CHECKED GOOD IAW MM 49-94-11-400-801, LEAK CHECKED GOOD. CDU BITE CHECK LOGGED NO FAULTS IN CURRENT STATUS, APU OPS CHKS GOOD REF MM 49-11-00-860-801.
